# SDR HEEA954702

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7074W
- Make and model: Bell 206L
- Aircraft serial: 52033
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Stop Assy
- Part number: 206033552001
- Condition: Separated
- Location: Xmsn Mount
- Part time: 1,575 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER COMPLETELY SEPARATED FROM METAL IN BOTH STOP ASSEMBLIES.
